Alert archive / Montana / High Wind Warnings in 2012

High Wind Warning 6, NWS Billings, MT

March 5, 2012Carbon County, Montana

NWS Billings, MT issued this high wind warning at Mar 5, 2012, 8:02 PM MST for Carbon County, Montana. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 5, 2012, 8:02 PM MST (03:02 UTC)
Expired
Mar 6, 2012, 3:48 AM MST
In force
8 hr
Issued by
NWS Billings, MT

County Carbon County, MT

The radar

The Billings radar (KBLX), 77 km from the middle of the area, began a volume at 03:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Riverton, WY (KRIW), launched 00:00Z, 3.0 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 00:00Z on 2012-03-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 00:00Z on 2012-03-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -20 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3240 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
-20 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

226 
WWUS75 KBYZ 060302
NPWBYZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BILLINGS MT
802 PM MST MON MAR 5 2012

...DAMAGING WINDS IN THE RED LODGE FOOTHILLS TONIGHT...

MOUNTAIN WAVE GENERATED WINDS GUSTING TO NEAR 70 MPH ARE POSSIBLE
IN THE RED LODGE FOOTHILLS TONIGHT. THE THREAT OF DAMAGING WINDS
WILL DIMINISH AS A COLD FRONT MOVES THROUGH TUESDAY MORNING. 

MTZ056-061600-
/O.NEW.KBYZ.HW.W.0006.120306T0302Z-120306T1600Z/
RED LODGE FOOTHILLS-
INCLUDING THE CITY OF...RED LODGE
802 PM MST MON MAR 5 2012

...HIGH WIND WARNING IN EFFECT UNTIL 9 AM MST TUESDAY...

THE NATIONAL WEATHER SERVICE IN BILLINGS HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 9 AM MST TUESDAY. 

* CURRENT WINDS...WINDS GUSTING TO 60 MPH ARE OCCURRING ALONG THE
  WEST FORK OF ROCK CREEK AND COULD SPILL OUT INTO AREAS SOUTH OF
  RED LODGE OVER THE NEXT FEW HOURS

* TIMING...DAMAGING WINDS WILL BE POSSIBLE FROM THIS EVENING
  THROUGH MID MORNING TUESDAY. THE WIND THREAT WILL DIMINISH AS A
  COLD FRONT MOVES THROUGH THE AREA.

* IMPACTS...DAMAGING WIND GUSTS CAN PRODUCE DAMAGE TO BUILDINGS
  AND PROPERTY. IN ADDITION DANGEROUS CROSS WINDS CAN MAKE TRAVEL
  HAZARDOUS. POWER OUTAGES DUE TO DOWNED POWER LINES ARE ALSO
  POSSIBLE. 

* WINDS...WEST TO SOUTHWEST WINDS GUSTING TO 70 MPH AT TIMES ARE
  POSSIBLE...ESPECIALLY ALONG AND NEAR RIVER VALLEYS EXTENDING OFF
  THE BEARTOOTH MOUNTAINS. THIS INCLUDES THE EAST AND WEST ROSEBUD
  CREEK VALLEYS AS WELL AS BOTH FORKS OF ROCK CREEK NEAR RED LODGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF THESE MAGNITUDES CAN CAUSE PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

&&

$$

MTZ065-061900-
/O.CON.KBYZ.WI.Y.0014.000000T0000Z-120306T1900Z/
LIVINGSTON AREA-
INCLUDING THE CITY OF...LIVINGSTON
802 PM MST MON MAR 5 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON MST TUESDAY...

* CURRENT WINDS...SOUTHWEST WINDS ARE SUSTAINED AROUND 40 MPH WITH
  GUSTS TO AROUND 60 MPH THIS EVENING.

* TIMING...WINDS WILL LIKELY REMAIN STRONG TONIGHT UNTIL A COLD
  FRONT MOVES THROUGH TUESDAY MORNING.

* IMPACTS...STRONG CROSSWINDS CAN BE EXPECTED ON I-90 FROM BIG 
  TIMBER TO LIVINGSTON. DRIVERS OF HIGH PROFILE VEHICLES SHOULD 
  CONSIDER AN ALTERNATE ROUTE OR DELAY TRAVEL THROUGH THIS AREA 
  UNTIL WINDS SUBSIDE. 

* WINDS...SOUTHWEST WINDS 30 TO 45 MPH WITH GUSTS AROUND 60 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

HTTP://WEATHER.GOV/BILLINGS
2 follow-up statements
176 
WWUS75 KBYZ 060350
NPWBYZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BILLINGS MT
850 PM MST MON MAR 5 2012

...DAMAGING WINDS ALONG THE BEARTOOTH FOOTHILLS TONIGHT...

MOUNTAIN WAVE GENERATED WINDS GUSTING TO NEAR 70 MPH ARE POSSIBLE
IN THE RED LODGE FOOTHILLS TONIGHT. THE THREAT OF DAMAGING WINDS
WILL DIMINISH AS A COLD FRONT MOVES THROUGH TUESDAY MORNING.

ADDITIONAL STRONG WINDS CAN BE EXPECTED FROM LIVINGSTON TO
NYE...SPREADING AWAY FROM THE FOOTHILLS AS FAR AS A BIG TIMBER TO
FISHTAIL LINE. 

MTZ056-061600-
/O.CON.KBYZ.HW.W.0006.000000T0000Z-120306T1600Z/
RED LODGE FOOTHILLS-
INCLUDING THE CITY OF...RED LODGE
850 PM MST MON MAR 5 2012

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 AM MST TUESDAY...

* CURRENT WINDS...WINDS GUSTING TO 60 MPH ARE OCCURRING ALONG 
  THE WEST FORK OF ROCK CREEK AND COULD SPILL OUT INTO AREAS 
  SOUTH OF RED LODGE OVER THE NEXT FEW HOURS 

* TIMING...DAMAGING WINDS WILL BE POSSIBLE FROM THIS EVENING 
  THROUGH MID MORNING TUESDAY. THE WIND THREAT WILL DIMINISH AS 
  A COLD FRONT MOVES THROUGH THE AREA. 

* IMPACTS...DAMAGING WIND GUSTS CAN PRODUCE DAMAGE TO BUILDINGS 
  AND PROPERTY. IN ADDITION DANGEROUS CROSS WINDS CAN MAKE 
  TRAVEL HAZARDOUS. POWER OUTAGES DUE TO DOWNED POWER LINES ARE 
  ALSO POSSIBLE. 

* WINDS...WEST TO SOUTHWEST WINDS GUSTING UP TO 70 MPH AT TIMES
  ARE POSSIBLE...ESPECIALLY ALONG AND NEAR THE MOUTH OF RIVER
  VALLEYS EXTENDING OFF THE BEARTOOTH MOUNTAINS. THIS INCLUDES THE
  EAST AND WEST ROSEBUD CREEK AS WELL AS BOTH FORKS OF ROCK CREEK
  NEAR RED LODGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF THESE MAGNITUDES CAN CAUSE PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

&&

$$

MTZ066-061900-
/O.EXA.KBYZ.WI.Y.0014.000000T0000Z-120306T1900Z/
BEARTOOTH FOOTHILLS-
INCLUDING THE CITIES OF...FISHTAIL...MCLEOD
850 PM MST MON MAR 5 2012

...WIND ADVISORY IN EFFECT UNTIL NOON MST TUESDAY...

THE NATIONAL WEATHER SERVICE IN BILLINGS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL NOON MST TUESDAY. 

* CURRENT WINDS...SOUTHWEST WINDS ARE SUSTAINED AROUND 35 MPH WITH
  GUSTS IN THE 53 MPH RANGE AT FISHTAIL THIS EVENING.  

* TIMING...WINDS WILL INCREASE OVERNIGHT AND REMAIN STRONG THROUGH
  TUESDAY MORNING. A COLD FRONT MID TO LATE MORNING WILL ALLOW
  WINDS TO DIMINISH.

* IMPACTS...THE STRONGEST WINDS ARE EXPECTED FROM NYE TO THE
  STILLWATER MINE SOUTH OF NYE...WITH SLIGHTLY LIGHTER WINDS
  EXPECTED ALONG WEST ROSEBUD CREEK SOUTH OF FIDDLER CREEK ROAD.

* WINDS...SOUTHWEST WINDS 30 TO 45 MPH WITH GUSTS UP TO 70 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

MTZ065-061900-
/O.CON.KBYZ.WI.Y.0014.000000T0000Z-120306T1900Z/
LIVINGSTON AREA-
INCLUDING THE CITY OF...LIVINGSTON
850 PM MST MON MAR 5 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON MST TUESDAY...

* CURRENT WINDS...SOUTHWEST WINDS ARE SUSTAINED AROUND 40 MPH WITH
  GUSTS TO AROUND 60 MPH THIS EVENING IN LIVINGSTON.

* TIMING...WINDS WILL LIKELY REMAIN STRONG UNTIL A COLD FRONT
  MOVES THROUGH TUESDAY MORNING.

* IMPACTS...STRONG CROSSWINDS CAN BE EXPECTED ON I-90 FROM BIG 
  TIMBER TO LIVINGSTON. DRIVERS OF HIGH PROFILE VEHICLES SHOULD 
  CONSIDER AN ALTERNATE ROUTE OR DELAY TRAVEL THROUGH THIS AREA 
  UNTIL WINDS SUBSIDE. 

* WINDS...SOUTHWEST WINDS 30 TO 45 MPH WITH GUSTS AROUND 65 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

HTTP://WEATHER.GOV/BILLINGS
678 
WWUS75 KBYZ 061048
NPWBYZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BILLINGS MT
348 AM MST TUE MAR 6 2012


MTZ056-061200-
/O.CAN.KBYZ.HW.W.0006.000000T0000Z-120306T1600Z/
RED LODGE FOOTHILLS-
INCLUDING THE CITY OF...RED LODGE
348 AM MST TUE MAR 6 2012

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BILLINGS HAS CANCELLED THE HIGH
WIND WARNING. 

WEST WINDS WILL CONTINUE TO DIMINISH THROUGH THE EARLY MORNING
AND HIGH WINDS ARE NO LONGER A THREAT IN THE RED LODGE AREA. A
COLD FRONT WILL MOVE INTO THE AREA BY MID MORNING PRODUCING GUSTY
NORTH WINDS AND AN INCREASING CHANCE OF SNOW.

$$

MTZ065-066-061200-
/O.CAN.KBYZ.WI.Y.0014.000000T0000Z-120306T1900Z/
LIVINGSTON AREA-BEARTOOTH FOOTHILLS-
INCLUDING THE CITIES OF...LIVINGSTON...FISHTAIL...MCLEOD
348 AM MST TUE MAR 6 2012

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BILLINGS HAS CANCELLED THE WIND
ADVISORY. 

WESTERLY WINDS HAVE DECREASED ACROSS THE FOOTHILLS AND LIVINGSTON
VICINITY EARLY THIS MORNING. THEREFORE...THE WIND ADVISORY HAS
BEEN CANCELLED. 

$$

HTTP://WEATHER.GOV/BILLINGS

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Billings, MT wrote its last area forecast discussion before this high wind warning went out at Mar 5, 2:59 PM MST, 5 hours 3 minutes earlier.

Area forecast discussion, Mar 5, 2:59 PM MST, 5 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BILLINGS MT
259 PM MST MON MAR 5 2012

.SHORT TERM...VALID FOR TUE AND WED...

HIGH PRESSURE RIDGE WILL WEAKEN ACROSS OUR AREA OVERNIGHT AS A
TROUGH OF LOW PRESSURE MOVES IN FROM THE PACIFIC NORTHWEST. WINDS
HAVE WEAKEN AT LIVINGSTON THIS AFTERNOON BUT WILL INCREASE AGAIN
THIS EVENING AS LEE SIDE SURFACE TROUGH DEEPENS WITH APPROACHING
WAVE. WINDS SHOULD GUST TO 60 MPH THROUGH THE EVENING IN
LIVINGSTON. CURRENT WIND ADVISORY ON TRACK AND WILL MAKE NO
CHANGES TO IT.

UPPER TROUGH AND ASSOCIATED COLD FRONT APPROACHING OUR WESTERN
ZONES BY 13Z TOMORROW. VERY DYNAMIC SYSTEM WHICH WILL IMPACT
MAINLY THE FOOTHILLS FROM RED LODGE TO LIVINGSTON. ENTRANCE
REGION OF THE JET WILL BE OVER THIS AREA AND WILL PROVIDE GOOD Q
VECTOR FORCING ALONG WITH LOW LEVELS MOISTENING UP LATE TONIGHT.
MOISTURE WILL INCREASE TUESDAY MORNING AND WILL BECOME SATURATED
UP TO 400 MB. THERE WILL BE DEEP LIFT THROUGH THE DENDRITIC LAYER
ALONG WITH 700MB TO 500MB FRONTOGENESIS. EXPECT RAIN EARLY
TOMORROW MORNING AS THE FRONT MOVES THROUGH BUT IT WILL CHANGE
OVER TO ALL SNOW SHORTLY AFTER THE FRONTAL PASSAGE. DEEP UPSLOPE
FLOW DEVELOPING OVER THE FOOTHILLS AND WILL GO AHEAD AND ISSUE A
WINTER WEATHER ADVISORY FOR SNOW FROM RED LODGE TO LIVINGSTON
FROM 12Z THROUGH 01Z TOMORROW WITH PERIODS OF HEAVY SNOW. THE
NORTH FACING SLOPES OF THE BEARTOOTH/ABSAROKA MOUNTAINS WILL GET A
QUICK SHOT OF SNOW TUESDAY WITH 6 TO 10 INCHES POSSIBLE.

DYNAMICS FROM BILLINGS EAST WILL BE WEAKER AS UPPER WAVE BEGINS
SHEARING. SNOWFALL WILL BE BATTLING WARM GROUND TEMPERATURES BUT
COULD SEE UP TO TWO INCHES BY TOMORROW AFTERNOON IN BILLINGS WITH
LESSER AMOUNTS FURTHER EAST. STRONG COLD AIR ADVECTION TOMORROW
AND TEMPERATURES WILL BE 20 TO 30 DEGREES COOLER THAN THE PAST
TWO DAYS. THE UPPER TROUGH WILL MOVE OUT OF THE AREA TUESDAY
NIGHT AND A DRY NORTHWEST FLOW WILL SETUP FOR WEDNESDAY.
TEMPERATURES ALSO WARMING ON WEDNESDAY WITH HIGHS EXPECTED IN THE
LOWER 40S. RICHMOND

.LONG TERM...VALID FOR THU...FRI...SAT...SUN...MON...

HIGH PRESSURE RIDGING WILL BEGIN TO BUILD ACROSS THE FORECAST
AREA ON THURSDAY AND BE WELL-ENTRENCHED ACROSS THE AREA ON
FRIDAY. BOTH THE GFS AND ECMWF ARE IN GOOD AGREEMENT THROUGH MOST
OF THE EXTENDED PERIOD. A LARGE UPPER LOW APPROACHES THE BRITISH
COLUMBIA COAST SATURDAY WHICH WILL BUCKLE THE FLOW RESULTING IN A
SOUTHWEST FLOW ALOFT ACROSS OUR AREA. LOW LEVELS LOOK TO REMAIN
DRY WITH NO DISTURBANCES WITHIN THE SOUTHWEST FLOW ALOFT SO DRY
CONDITIONS ARE EXPECTED FOR SATURDAY. BOTH MODELS PLACE A CUT OFF
LOW OVER THE FOUR CORNERS REGION FRIDAY AND SATURDAY WITH
DIFFERENCES IN ITS MOVEMENT ON SUNDAY. THE ECMWF TAKES THE LOW
INTO THE SOUTHERN PLAINS WHILE THE GFS BRINGS THE LOW NORTHWARD
INTO THE DAKOTAS. THIS NORTHERN ROUTE MAY AFFECT OUR FAR EASTERN
ZONES BUT OVERALL DYNAMICS AT THIS TIME LOOK WEAK. IN ANY
CASE...HAVE ADDED A SLIGHT SHOWER CHANCE FOR FALLON AND CARTER
COUNTIES FOR SUNDAY AND SUNDAY NIGHT. SOUTHWEST FLOW ALOFT
CONTINUES INTO MONDAY WITH NO STRONG WEATHER SYSTEM IN STORE AS OF
YET. TEMPERATURES WILL BE ABOVE NORMAL THROUGHOUT THE PERIOD AND
WELL ABOVE NORMAL TEMPERATURES WILL BE POSSIBLE FOR FRIDAY AND
SATURDAY. HOOLEY

&&

.AVIATION...

CLOUDS WILL BE ON THE INCREASE THIS EVENING AND INTO THE
OVERNIGHT HOURS AS A STRONG COLD FRONT AND DISTURBANCE APPROACH
THE FORECAST AREA. CEILINGS WILL LOWER LATE TONIGHT TOWARDS
DAYBREAK TUESDAY. RAIN AND SNOW...CHANGING TO ALL SNOW WILL BE
LIKELY BY 12-15Z TUESDAY ACROSS AREAS FROM KBIL WESTWARD. VFR
CONDITIONS WILL PREVAIL TONIGHT BUT WILL GIVE WAY TO MVFR TO IFR
CONDITIONS IN SNOW FROM KBIL WESTWARD BY 12Z...BUT ESPECIALLY BY
MID MORNING TUESDAY. IN ADDITION...STRONG WINDS WILL CONTINUE IN
THE KVLM AREA AND ADJACENT FOOTHILLS OF THE BEARTOOTH/ABSAROKA
MOUNTAINS THROUGHOUT THE NIGHT WHERE SOUTHWEST WINDS 35KTS WITH
GUSTS AROUND 55KTS WILL BE POSSIBLE. HOOLEY

&&

.PRELIMINARY POINT TEMP/POPS...

    TUE     WED     THU     FRI     SAT     SUN     MON
-----------------------------------------------------------
BIL 037/039 019/040 026/052 028/061 034/059 032/056 034/058
    17/J    30/U    10/U    00/U    00/U    00/B    00/U
LVM 035/037 014/036 015/046 020/051 026/053 025/049 027/051
    38/J    31/U    10/B    00/N    00/B    00/B    00/B
HDN 036/042 020/041 027/052 028/063 033/061 034/058 035/060
    06/W    30/U    00/U    00/U    00/U    00/B    00/U
MLS 038/042 018/040 028/050 029/063 035/061 037/058 036/060
    03/W    11/U    00/U    00/U    00/U    00/B    00/U
4BQ 035/048 017/039 025/050 027/061 033/060 033/055 034/057
    03/W    20/U    00/U    00/U    00/U    11/B    00/U
BHK 032/043 015/036 025/046 026/056 032/056 033/054 033/056
    02/W    21/U    00/U    00/U    00/U    02/W    10/U
SHR 032/044 016/035 020/048 026/058 032/060 031/052 032/054
    05/W    61/B    00/U    00/U    00/U    01/B    00/B

&&

.BYZ WATCHES/WARNINGS/ADVISORIES...
MT...WINTER WEATHER ADVISORY IN EFFECT FROM 5 AM TO 6 PM MST
      TUESDAY FOR ZONES 56-65-66.
     WIND ADVISORY IN EFFECT UNTIL NOON MST TUESDAY FOR ZONE 65.
WY...NONE.

&&

WEATHER.GOV/BILLINGS
Hazardous weather outlook, Mar 5, 3:10 PM MST, 4 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BILLINGS MT
310 PM MST MON MAR 5 2012

MTZ028>042-056>058-063>068-WYZ098-099-062215-
SOUTHERN WHEATLAND-MUSSELSHELL-TREASURE-NORTHERN ROSEBUD-CUSTER-
FALLON-NORTHERN STILLWATER-YELLOWSTONE-POWDER RIVER-CARTER-
SOUTHERN BIG HORN-EASTERN CARBON-NORTHERN PARK-
NORTHERN SWEET GRASS-GOLDEN VALLEY-RED LODGE FOOTHILLS-
NORTHERN BIG HORN-SOUTHERN ROSEBUD-JUDITH GAP-PARADISE VALLEY-
LIVINGSTON AREA-BEARTOOTH FOOTHILLS-ABSAROKA/BEARTOOTH MOUNTAINS-
CRAZY MOUNTAINS-NORTHEAST BIG HORN MOUNTAINS-SHERIDAN FOOTHILLS-
310 PM MST MON MAR 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...SOUTH CENTRAL MONTANA...SOUTHEAST MONTANA AND NORTH
CENTRAL WYOMING.

.DAY ONE...TONIGHT

STRONG WIND GUSTS TO 60 MPH CAN BE EXPECTED IN THE LIVINGSTON
AREA TONIGHT. THESE STRONG WINDS WILL CREATE DANGEROUS CROSSWINDS
ON I-90. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION IN THIS
AREA OR TAKE AN ALTERNATE ROUTE UNTIL WINDS SUBSIDE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

STRONG WINDS IN THE LIVINGSTON AREA WILL DECREASE EARLY TUESDAY
MORNING AS A COLD FRONT MOVES THROUGH THE AREA.

ACCUMULATING SNOW WILL DEVELOP BEHIND THE FRONT TUESDAY MORNING.
THE MOUNTAINS WILL SEE 6 TO 10 INCHES OF SNOW BY LATE TUESDAY
AFTERNOON WITH THE FOOTHILLS SEEING 3 TO 5 INCHES OF SNOWFALL.
PEOPLE PLANNING TRAVEL ON TUESDAY NEED TO BE PREPARED FOR WINTRY
DRIVING CONDITIONS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

Nearby

High Wind Warnings in Montana, 2012Every high wind warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.